# SDR IPXA12M74774

- Difficulty date: July 25, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, APPROX 1 INCH CRACK AT TYPICAL CRACK LOCATION ON LT NLG TRUNNION FITTING.  REPAIRED LT NLG TRUNNION FITTING REF SRM 53-10-14, REPAIR 2, FIG 202, REV 49.
